Alert archive / Ohio / River Flood Warnings in 2015
River Flood Warning 31, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at Jun 14, 2015, 5:39 PM EDT for Hancock County, Ohio. It was in force for 13 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 14, 2015, 5:39 PM EDT (21:39 UTC)
- Expired
- Jun 15, 2015, 6:29 AM EDT
- In force
- 13 hr
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Flood severity
- Minor
County Hancock County, OH
The radar
The Cleveland radar (KCLE), 159 km from the middle of the area, began a volume at 21:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Eagle Creek above Findlay (FECO1). The gauge peaked at 10.51 ft at Jun 14, 2015, 11:00 PM EDT.
- Action stage
- 8 ft
- Minor stage
- 9 ft
- Moderate stage
- 10 ft
- Major stage
- 11 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04188496, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
834 WGUS81 KCLE 142139 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 539 PM EDT SUN JUN 14 2015 ...The flood warning continues for the following rivers in Ohio... Scioto River Near Larue Eagle Creek Above Findlay PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC101-150539- /O.EXT.KCLE.FL.W.0029.150614T2331Z-000000T0000Z/ /LARO1.1.ER.150614T2331Z.150615T1200Z.000000T0000Z.NO/ 539 PM EDT SUN JUN 14 2015 The flood warning continues for The Scioto River Near Larue. * until further notice. * At 5:00 PM Sunday the stage was 10.5 feet. * Flood stage is 11.0 feet. * Minor flooding is forecast. * Forecast...rise above flood stage by this evening and rise to near 11.7 feet BY Monday morning. Additional rises are possible thereafter. * At 12.0 feet...Flooding occurs in lowland areas in and around the Village of La Rue. Route 37 and parts of Vine Street inundated. * At 11.0 feet...Flooding occurs in agricultural areas near the river. && LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342 $$ OHC063-150325- /O.NEW.KCLE.FL.W.0031.150614T2139Z-150615T0325Z/ /FECO1.1.ER.000000T0000Z.150614T2100Z.150614T2125Z.UU/ 539 PM EDT SUN JUN 14 2015 * At 5:00 PM Sunday the stage was 9.8 feet. * Flood stage is 9.0 feet. * Forecast...the river will fall to below flood stage by late this afternoon. * At 10.0 feet...Water from the Eagle Creek will impact portions of South Blanchard Street, Brookside Drive, Fremont and Graceland Streets. * At 9.0 feet...Eagle Creek will overrun its banks and begin to inundate portions of Fremont and Graceland Avenue. && LAT...LON 4104 8366 4104 8363 4087 8366 4087 8370 $$
3 follow-up statements
026 WGUS81 KCLE 142201 FLSCLE FLOOD STATEMENT...CORRECTED NATIONAL WEATHER SERVICE CLEVELAND OH 601 PM EDT SUN JUN 14 2015 ...The flood warning continues for the following rivers in Ohio... Scioto River Near Larue Eagle Creek Above Findlay PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC101-150601- /O.CON.KCLE.FL.W.0029.150614T2331Z-000000T0000Z/ /LARO1.1.ER.150614T2331Z.150615T1200Z.000000T0000Z.NO/ 601 PM EDT SUN JUN 14 2015 The flood warning continues for The Scioto River Near Larue. * until further notice. * At 5:00 PM Sunday the stage was 10.5 feet. * Flood stage is 11.0 feet. * Minor flooding is forecast. * Forecast...rise above flood stage by this evening and rise to near 11.7 feet BY Monday morning. Additional rises are possible thereafter. * At 12.0 feet...Flooding occurs in lowland areas in and around the Village of La Rue. Route 37 and parts of Vine Street inundated. * At 11.0 feet...Flooding occurs in agricultural areas near the river. && LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342 $$ OHC063-150325- /O.CON.KCLE.FL.W.0031.000000T0000Z-150615T0325Z/ /FECO1.1.ER.000000T0000Z.150614T2100Z.150614T2125Z.UU/ 601 PM EDT SUN JUN 14 2015 The flood warning continues for The Eagle Creek Above Findlay. * At 5:00 PM Sunday the stage was 9.8 feet. * Flood stage is 9.0 feet. * Minor flooding is occurring. * Forecast...the river will fall to below flood stage by late this afternoon. * At 10.0 feet...Water from the Eagle Creek will impact portions of South Blanchard Street, Brookside Drive, Fremont and Graceland Streets. * At 9.0 feet...Eagle Creek will overrun its banks and begin to inundate portions of Fremont and Graceland Avenue. && LAT...LON 4104 8366 4104 8363 4087 8366 4087 8370 $$
253 WGUS81 KCLE 150322 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1122 PM EDT SUN JUN 14 2015 ...The flood warning continues for the following rivers in Ohio... Eagle Creek Above Findlay ...The flood warning continues for the following rivers in Ohio... Scioto River Near Larue PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC101-151122- /O.CON.KCLE.FL.W.0029.000000T0000Z-000000T0000Z/ /LARO1.1.ER.150615T0030Z.150615T1800Z.000000T0000Z.NO/ 1122 PM EDT SUN JUN 14 2015 The flood warning continues for The Scioto River Near Larue. * At 11:00 PM Sunday the stage was 11.5 feet. * Flood stage is 11.0 feet. * Minor Flooding is occurring and Minor flooding is forecast. * Forecast...the river will rise to near 11.9 feet by Monday afternoon. Additional rises are possible thereafter. * At 12.0 feet...Flooding occurs in lowland areas in and around the Village of La Rue. Route 37 and parts of Vine Street inundated. * At 11.0 feet...Flooding occurs in agricultural areas near the river. && LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342 $$ OHC063-151122- /O.EXT.KCLE.FL.W.0031.000000T0000Z-150615T1821Z/ /FECO1.2.ER.000000T0000Z.150615T0400Z.150615T1221Z.UU/ 1122 PM EDT SUN JUN 14 2015 The flood warning continues for The Eagle Creek Above Findlay. * At 11:00 PM Sunday the stage was 10.5 feet. * Flood stage is 9.0 feet. * Moderate Flooding is occurring and Moderate flooding is forecast. * At 11.0 feet...Flooding will threaten residences along Fremont and Graceland Avenue, East Lincoln Street, and Brookside Drive. Other roads impacted include East High Street, Wilson Street, Blanchard Avenue near Graceland Avenue, Beachmont Street to Main Street, and Eastview north of 6th Street. * At 10.0 feet...Water from the Eagle Creek will impact portions of South Blanchard Street, Brookside Drive, Fremont and Graceland Streets. * At 9.0 feet...Eagle Creek will overrun its banks and begin to inundate portions of Fremont and Graceland Avenue. && LAT...LON 4104 8366 4104 8363 4087 8366 4087 8370 $$
844
WGUS81 KCLE 151029
FLSCLE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
629 AM EDT MON JUN 15 2015
...The flood warning is cancelled for the following rivers in Ohio...
Eagle Creek Above Findlay
...The flood warning continues for the following rivers in Ohio...
Eagle Creek At Phalanx Station
...The flood warning continues for the following rivers in Ohio...
Scioto River Near Larue
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC101-151829-
/O.CON.KCLE.FL.W.0029.000000T0000Z-000000T0000Z/
/LARO1.1.ER.150615T0030Z.150615T1000Z.000000T0000Z.NO/
629 AM EDT MON JUN 15 2015
The flood warning continues for
The Scioto River Near Larue.
* At 6:00 AM Monday the stage was 12.1 feet.
* Flood stage is 11.0 feet.
* Minor Flooding is occurring and Minor flooding is forecast.
* Forecast...the river was near crest and will fall to a stage of
11.3 feet Tuesday morning.
* At 12.0 feet...Flooding occurs in lowland areas in and around the
Village of La Rue. Route 37 and parts of Vine Street inundated.
* At 11.0 feet...Flooding occurs in agricultural areas near the
river.
&&
LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342
$$
OHC063-151059-
/O.CAN.KCLE.FL.W.0031.000000T0000Z-150615T1821Z/
/FECO1.2.ER.000000T0000Z.150615T0230Z.150615T0800Z.UU/
629 AM EDT MON JUN 15 2015
The flood warning is cancelled for
The Eagle Creek Above Findlay.
* At 6:00 AM Monday the stage was 7.9 feet.
* Flood stage is 9.0 feet.
* Fell below flood stage at 4:00 AM Monday.
* Forecast...the river will fall today but may rise tonight
if enough new rainfall occurs.
&&
LAT...LON 4104 8366 4104 8363 4087 8366 4087 8370
$$
OHC155-151828-
/O.EXT.KCLE.FL.W.0032.000000T0000Z-150615T1943Z/
/PHAO1.1.ER.150615T0341Z.150615T0645Z.150615T1343Z.UU/
629 AM EDT MON JUN 15 2015
The flood warning continues for
The Eagle Creek At Phalanx Station.
* At 6:00 AM Monday the stage was 9.8 feet.
* Flood stage is 9.5 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...the river will fall below flood stage by this
afternoon.
* At 9.5 feet...Barclay Messerly Road south of the Warren Airport in
Braceville floods. Other portions of Eagle Creek Road will be
threatened.
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Jun 14, 4:39 PM EDT, 1 hour earlier.
Area forecast discussion, Jun 14, 4:39 PM EDT, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
439 PM EDT SUN JUN 14 2015
.SYNOPSIS...
A NEARLY STALLED FRONTAL BOUNDARY REMAINS IN THE VICINITY...DRAPED
ACROSS LOWER MICHIGAN....THE NORTHERN LAKE ERIE COAST...AND INTO
NEW YORK. THIS FRONT WILL SLOWLY BECOME EVEN LESS DEFINED GOING
INTO MONDAY. MONDAY NIGHT A COLD FRONT FROM THE UPPER MIDWEST WILL
MOVE ACROSS THE REGION. HIGH PRESSURE WILL BUILD ACROSS THE GREAT
LAKES...STAYING NORTH OF NRN OH/NW PA EARLY WEDNESDAY. THE NEXT
WARM FRONT WILL BE LIFTING NORTH AGAIN INTO THE AREA WEDNESDAY
NIGHT AND THURSDAY.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
PRIMARY CONCERN MAY INCREASINGLY BECOME FLOODING. HAVE ISSUED A
FLASH FLOOD WATCH FOR NE OH/NW PA THROUGH THE EVENING. THIS AREA
WILL HAVE EARLY THUNDERSTORMS...BUT ALSO WATCHING AREA OF MORE
ORGANIZED CONVECTION COMING OUT OF MI AND ONTARIO. PROPAGATION IS
EXPECTED TO BE EAST-SOUTHEAST MAKING NE OH/NW PA VULNERABLE TO
FLOODING. PARTS OF NE OH ARE ON THE SOGGY SIDE DUE TO RECENT RAINS
OF THE PAST 36 HRS. IN GENERAL 1 HR FLASH FLOOD GUIDANCE IS UNDER
1.5 INCHES. THE URBAN AREAS WILL BE SUSCEPTIBLE TO FLOODING WITH
RATES OVER AN INCH TO AN INCH AND A HALF. NOW AREAS TOWARD FINDLAY
SAW THE MOST RECENT HEAVY RAINFALL LAST NIGHT AND FLASH FLOOD
GUIDANCE IS EVEN LOWER THERE. CANNOT RULE OUT A FLOODING THREAT
THERE...BUT EXPECT CONVECTION TO BE SCATTERED/LESS COVERAGE.
AS FAR AS SEVERE THREAT GOES...SEVERE THUNDERSTORM WATCH IS ALSO
PRESENTLY OUT THROUGH 9PM. THE PRIMARY NON FLOODING THREAT IS
DAMAGING WINDS. THINGS TURNING OUT AS EXPECTED. MINOR SHORTWAVES
IN THE FLOW HAVE TRIGGERED THE MORE ORGANIZED CONVECTION. ONE OF
THESE MOVED FROM LOWER LAKE MI AND IS NOW NEAR DETROIT. THERE IS
ANOTHER UPSTREAM ACROSS EAST CENTRAL IL. WILL ALLOW POPS TO
DIMINISH WITH THE DIURNAL CYCLE OVERNIGHT.
CONTINUED MILD AND MUGGY TONIGHT. LOWS NEAR 70/UPPER 60S.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY NIGHT/...
WITH THIS PATTERN STILL CANNOT RULE OUT A RANDOM
SHOWER/THUNDERSTORMS AT JUST ABOUT ANY TIME MONDAY...EVEN EARLY.
BUT THE CHANCES WILL BE INCREASING AS WE REACH EVENING. AREA IN A
BROAD SLIGHT RISK OF SEVERE THUNDERSTORMS TOO. UPPER MIDWEST COLD
FRONT WILL BE ADVANCING SOUTHEAST DURING THE DAY REACHING THE
LOWER LAKES BY EVENING. HAVE RAISED POPS FOR MONDAY NIGHT. TIMING
OF THE FRONTS PASSAGE WILL BE CRUCIAL TO WHERE A CONTINUED THREAT
OF THUNDERSTORMS CONTINUES INTO TUESDAY. WILL TREND PRECIP CHANCES
DOWNWARD GOING FROM TUESDAY MORNING TO TUESDAY EVENING. AGAIN SOME
SEVERE POTENTIAL...THIS TIME MORE CONFINED TO OUR SOUTHERN
COUNTIES. ALSO UNTIL THIS FRONT PASSES CONDITIONS WILL CONTINUE TO
BE WARM AND MUGGY...AND THE FLOODING POTENTIAL WILL NEED TO BE RE-
VISITED.
SO THERE WILL BE A BREAK FROM THE PATTERN LATER TUESDAY INTO
WEDNESDAY...BUT THE LENGTH OF THAT BREAK IS IN QUESTION. LOWER
CONFIDENCE IN HOW FAR SOUTH THE FRONT MAKES IT AND ITS PROGRESS
BACK NORTHWARD AGAIN. WILL HAVE TO KEEP FORECAST FAIRLY GENERIC
FOR NOW. HIGHS MOSTLY IN THE UPPER 70S AND LOWER 80S WITH SOME
MID 70S NEAR LAKE ERIE.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
ANOTHER SHORTWAVE WILL ROUND THE RIDGE ON THURSDAY WITH A WAVE OF
LOW PRESSURE TRACKING ALONG THE BOUNDARY AT THE SURFACE. THIS WILL
PROVIDE ANOTHER OPPORTUNITY FOR SHOWERS/THUNDERSTORMS AND
POTENTIALLY HEAVY RAINFALL. HIGH PRESSURE WILL BUILD IN BEHIND THE
HIGH ON FRIDAY AND TEMPERATURES WILL DROP BACK SEVERAL
DEGREES...ESPECIALLY IN NE OH/NW PA. EXPECTING A DECREASE IN SHOWERS
AND THUNDERSTORMS DURING THE FRIDAY/SATURDAY THIS TIME FRAME IF THE
FRONTAL BOUNDARY CAN GET PUSHED FAR ENOUGH SOUTH. A WARM AND
UNSTABLE AIRMASS WILL RETURN FOR THE SECOND HALF OF THE WEEKEND.
&&
.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
SHOWERS AND THUNDERSTORMS ARE STARTING TO FILL IN AS THE AIRMASS
DESTABILIZES. CLUSTERS OF STRONG THUNDERSTORMS ARE EXPECTED TO
DEVELOP AND MAY CAUSE BRIEF WIND GUSTS OF 40-50 KNOTS AT THE
TERMINALS THROUGH 01Z. HEAVY RAINFALL AND BRIEF IFR CONDITIONS
WILL ALSO ACCOMPANY ANY THUNDERSTORM THAT DEVELOPS. A PERIOD OF
RAIN MAY LINGER TONIGHT AS THE THUNDERSTORMS START TO DECREASE.
MVFR CEILINGS/VISBYS WILL LIKELY LINGER OVERNIGHT AND MAY BRIEFLY
DROP TO IFR 10-13Z. WINDS WILL BE OUT OF THE SOUTHWEST
OCCASIONALLY GUSTING TO 20 KNOTS. CEILINGS WILL SLOWLY LIFT ON
MONDAY TO HIGH MVFR/VFR WITH THUNDERSTORMS FILLING BACK IN ON
MONDAY AFTERNOON.
OUTLOOK...PERIODS OF NON-VFR MON THRU THU WITH SCT SHRA/TSRA.
&&
.MARINE...
SHOWERS AND THUNDERSTORMS WILL FILL IN ACROSS LAKE ERIE THIS EVENING
AND MAY PRODUCE STRONG WIND GUSTS...FREQUENT LIGHTNING AND VERY
HEAVY RAINFALL. A STATIONARY FRONT LOCATED NORTH OF THE LAKE WILL
SETTLE SOUTH OVER THE LAKE TONIGHT. ANOTHER WAVE WILL TRACK ALONG
THE FRONT ON MONDAY WITH ADDITIONAL STRONG THUNDERSTORMS POSSIBLE.
THE FRONTAL BOUNDARY WILL FINALLY PUSH SOUTH OF THE LAKE ON TUESDAY
BUT WILL LIFT NORTH AS A WARM FRONT AGAIN ON WEDNESDAY NIGHT. WINDS
WILL GENERALLY BE AT OR BELOW 15 KNOTS AWAY FROM THUNDERSTORMS.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH UNTIL 1 AM EDT MONDAY FOR OHZ011>014-021>023-
033-089.
PA...FLASH FLOOD WATCH UNTIL 1 AM EDT MONDAY FOR PAZ002-003.
MARINE...NONE.
&&
SYNOPSIS...OUDEMAN
NEAR TERM...OUDEMAN
SHORT TERM...OUDEMAN
LONG TERM...KEC
AVIATION...KEC
MARINE...KECHazardous weather outlook, Jun 14, 4:27 PM EDT, 1 hour 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 427 PM EDT SUN JUN 14 2015 OHZ003-006>010-017>020-027>032-036>038-047-PAZ001-152030- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON- MEDINA-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MARION-MORROW- HOLMES-KNOX-NORTHERN ERIE- 427 PM EDT SUN JUN 14 2015 ...SEVERE THUNDERSTORM WATCH 299 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. DAMAGING WINDS AND LARGE HAIL WOULD BE THE PRIMARY THREATS ALONG WITH LOCALLY HEAVY RAIN. THIS COULD LEAD TO ISOLATED FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS A CHANCE FOR SEVERE THUNDERSTORMS AGAIN ON MONDAY WITH THE POTENTIAL FOR STRONG WINDS AND LARGE HAIL. HEAVY RAIN IS ALSO POSSIBLE WHICH COULD LEAD TO FLOODING. AN ACTIVE WEATHER PATTERN WILL PERSIST THIS WEEK...WITH THE NEXT CHANCES FOR STRONG TO SEVERE THUNDERSTORMS AND LOCALIZED HEAVY RAINFALL FALLING ON THURSDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. OHZ011>014-021>023-033-089-PAZ002-003-152030- CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-SUMMIT-PORTAGE-TRUMBULL- MAHONING-ASHTABULA LAKESHORE-SOUTHERN ERIE-CRAWFORD PA- 427 PM EDT SUN JUN 14 2015 ...FLASH FLOOD WATCH IN EFFECT UNTIL 1 AM EDT MONDAY... ...SEVERE THUNDERSTORM WATCH 299 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SEVERE THUNDERSTORM WATCH. DAMAGING WINDS AND LARGE HAIL WOULD BE THE PRIMARY THREATS ALONG WITH LOCALLY HEAVY RAIN. THIS COULD LEAD TO FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS A CHANCE FOR SEVERE THUNDERSTORMS AGAIN ON MONDAY AND TUESDAY WITH THE POTENTIAL FOR STRONG WINDS AND LARGE HAIL. HEAVY RAIN IS ALSO POSSIBLE WHICH COULD LEAD TO FLOODING. AN ACTIVE WEATHER PATTERN WILL PERSIST THIS WEEK...WITH THE NEXT CHANCES FOR STRONG TO SEVERE THUNDERSTORMS AND LOCALIZED HEAVY RAINFALL FALLING ON THURSDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. LEZ142>149-162>169-152030- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 427 PM EDT SUN JUN 14 2015 ...SEVERE THUNDERSTORM WATCH 299 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. DAMAGING WINDS AND LARGE HAIL WOULD BE THE PRIMARY THREATS ALONG WITH LOCALLY HEAVY RAIN. THIS COULD LEAD TO FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS A CHANCE FOR SEVERE THUNDERSTORMS AGAIN ON MONDAY AND TUESDAY WITH THE POTENTIAL FOR STRONG WINDS AND LARGE HAIL. HEAVY RAIN IS ALSO POSSIBLE WHICH COULD LEAD TO FLOODING. AN ACTIVE WEATHER PATTERN WILL PERSIST THIS WEEK...WITH THE NEXT CHANCES FOR STRONG TO SEVERE THUNDERSTORMS AND LOCALIZED HEAVY RAINFALL FALLING ON THURSDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. LEZ061-152030- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- 427 PM EDT SUN JUN 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT. THERE IS A CHANCE FOR SEVERE THUNDERSTORMS TODAY WITH THE POTENTIAL FOR STRONG WINDS AND LARGE HAIL. LOCALLY HEAVY RAIN IS ALSO LIKELY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS A CHANCE FOR SEVERE THUNDERSTORMS ON MONDAY AND TUESDAY WITH THE POTENTIAL FOR STRONG WINDS AND LARGE HAIL. HEAVY RAIN IS ALSO POSSIBLE. AN ACTIVE WEATHER PATTERN WILL PERSIST THIS WEEK...WITH THE NEXT CHANCES FOR STRONG TO SEVERE THUNDERSTORMS AND LOCALIZED HEAVY RAINFALL FALLING ON THURSDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jun 14, 4:07 PM EDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 407 PM EDT SUN JUN 14 2015 OHZ012>014-022-023-142100- TRUMBULL-ASHTABULA INLAND-GEAUGA-PORTAGE-LAKE- 407 PM EDT SUN JUN 14 2015 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN TRUMBULL... SOUTHWESTERN ASHTABULA...SOUTHEASTERN LAKE...GEAUGA AND NORTHERN PORTAGE COUNTIES... AT 407 PM EDT...A STRONG THUNDERSTORM WAS NEAR SOUTH RUSSELL...OR 14 MILES NORTH OF RAVENNA...MOVING EAST AT 25 MPH. WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CHARDON...STREETSBORO...SOUTH RUSSELL...MIDDLEFIELD... GARRETTSVILLE...NORTH BLOOMFIELD...ORWELL...BURTON...MANTUA...WEST FARMINGTON...CHESTERLAND...BRISTOLVILLE...AURORA...KIRTLAND... PARKMAN...HUNTSBURG...CLARIDON...MONTVILLE...HARTSGROVE AND HIRAM. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4124 8134 4155 8139 4177 8089 4134 8078 TIME...MOT...LOC 2007Z 249DEG 21KT 4137 8129
Special weather statement, Jun 14, 4:36 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
436 PM EDT SUN JUN 14 2015
PAZ002-003-142115-
CRAWFORD-SOUTHERN ERIE-
436 PM EDT SUN JUN 14 2015
...A STRONG THUNDERSTORM WILL AFFECT ERIE AND NORTHERN CRAWFORD
COUNTIES...
AT 436 PM EDT...A STRONG THUNDERSTORM WAS OVER ALBION...OR 12 MILES
SOUTHEAST OF CONNEAUT...MOVING NORTHEAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
EDINBORO...UNION CITY...GIRARD...CAMBRIDGE SPRINGS...WATERFORD...
ALBION...LINESVILLE...WATTSBURG...SAEGERTOWN...CONNEAUTVILLE...
CRANESVILLE...SPRINGBORO...PLATEA...MILL VILLAGE...MCKEAN...
SPARTANSBURG...VENANGO...ELGIN...WOODCOCK AND MIDDLEBORO.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4162 8043 4192 8050 4221 7977 4201 7976
4199 7961 4184 7961
TIME...MOT...LOC 2036Z 238DEG 27KT 4185 8036The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 8:14 PM EDT | Areal Flood Advisory | CLE | Medina, Wayne | 2 hr |
| Jun 14, 10:22 AM EDT | River Flood Warning | CLE | Marion | 7 days |
| Jun 14, 11:22 AM EDT | River Flood Warning | CLE | Hancock | 6 hr |
| Jun 14, 2:34 PM EDT | Severe Thunderstorm Warning | CLE | Stark | 29 min |
| Jun 14, 2:41 PM EDT | Severe Thunderstorm Warning | CLE | Wyandot | 34 min |
| Jun 14, 3:30 PM EDT | Flash Flood Watch | CLE | Ashtabula, Cuyahoga, Geauga, Lake, Mahoning, Portage and 2 more | 10 hr |
| Jun 14, 4:07 PM EDT | Special Weather Statement | CLE | Geauga | 53 min |
| Jun 14, 4:24 PM EDT | Special Marine Warning | CLE | 111 min | |
| Jun 14, 5:23 PM EDT | Special Marine Warning | CLE | 52 min | |
| Jun 14, 5:30 PM EDT | Severe Thunderstorm Warning | CLE | Stark | 31 min |
| Jun 14, 6:08 PM EDT | Special Weather Statement | CLE | Ashtabula | 37 min |
| Jun 14, 6:11 PM EDT | Special Marine Warning | CLE | 34 min | |
| Jun 14, 6:17 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 28 min |
| Jun 14, 6:26 PM EDT | Special Marine Warning | CLE | 49 min | |
| Jun 14, 6:27 PM EDT | Special Weather Statement | CLE | Mahoning | 33 min |
| Jun 14, 6:54 PM EDT | Areal Flood Advisory | CLE | Ashtabula | 3 hr |
| Jun 14, 7:21 PM EDT | Severe Thunderstorm Warning | CLE | Geauga | 24 min |
| Jun 14, 7:48 PM EDT | Special Weather Statement | CLE | Mahoning, Portage, Stark, Summit, Trumbull | 57 min |
| Jun 14, 7:54 PM EDT | Special Weather Statement | CLE | Erie, Ottawa, Sandusky | 36 min |
Nearby
River Flood Warnings in Ohio, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.